Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Am i pregnant inspite of having bleeding after taking I pill?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions
Hi.. My period started on the 20th feb and i took an i pill on the 28th after 26 hours of unprotected sex. Today after 1 week.. I have bleeding from my vagina.. M v scared. 1. Is it normal to bleed after i pill? 2. When can i expect my next period? 3. When will the bleeding stop?
Posted Thu, 27 Mar 2014 in Menstruation and Miscarriage
Answered by Dr. Shanthi.E 8 minutes later
Brief Answer: it is normal and expected Detailed Answer: XXXXXXX Yes, it is normal and expected to bleed after taking an Ipill. You can expect your next period in another 25 to 28 days, provided your cycles are regular. This bleeding will stop in 3 days. This can be considered as your normal period. However, please wait for your next period as suggested. Avoid taking another Ipill in the meantime. Hope this helps you. Do not be scared. Regards,
Above answer was peer-reviewed by
Follow-up: Am i pregnant inspite of having bleeding after taking I pill? 0 minute later
Thanks :) pl also tell me if, i will have my period again on the 20 th as per my normal cycle or is this bleedin to be considered as my period?
Answered by Dr. Shanthi.E 13 minutes later
Brief Answer: no period on 20th Detailed Answer: Hi XXXXXXX No, your cycle has changed. You will not have your period again on 20th of this month as per the normal cycle. But, your next period would be in this month end or in the first week of April. Yes, you can consider this as your normal period. Most likely, you will have another period in this month end. Hope this clarifies.
Above answer was peer-reviewed by
Follow-up: Am i pregnant inspite of having bleeding after taking I pill? 1 minute later
Thanks a lot :)
Answered by Dr. Shanthi.E 5 minutes later
Brief Answer: my pleasure :) Detailed Answer: Thank you too. Take care!
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor